Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep.* Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night's sleep.
*Based on 7 hours of sleep which is the minimum recommended amount

Advil Pain Reliever/Nighttime Sleep-Aid, Coated Caplets, 80 Each

$14.99$0.19 each

Description

Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep.* Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night's sleep. *Based on 7 hours of sleep which is the minimum recommended amount

Ingredients

In Each Caplet Active Ingredients: Diphenhydramine Citrate (38 mg), Nighttime Sleep-Aid; *Ibuprofen (NSAID) (200 mg), Pain Reliever. Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00305730164405

Description

Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep.* Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. Advil PM. For a healing night's sleep. *Based on 7 hours of sleep which is the minimum recommended amount
Product Number: 00305730164405